# SDR IPXA2019062104356

- Difficulty date: June 6, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327084900000
- Condition: Damaged
- Location: Frames 47-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL IS DELAMINATED.  FABRICATED AND REPLACED FLOOR PANEL PER UPS SREO A300-5320-40552-B.
